# SDR DALA2021081704733

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,868 hours, 31,649 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 FOUND DENT ON R2 PAX DOOR ON BOTTOM EDGE. CORRECTIVE ACTION: REPAIRED PER SRM 52-10-00-283-002 FIG 11. CONTINUE ON MON. (7767181)
